# SDR SWAA2021012541283

- Difficulty date: January 11, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,704 hours, 27,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Worn
- Location: Bs 546
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIKER PLATE IS WORN BS 546 RBL 40.875 ON LOWER SUPPORT BEAM COMMON TO FWD OUTBOARD LATCH ON DOOR PANEL NR 192DR.  REMOVED STRIKER PLATE BS 546 RBL 40.875 ON LOWER SUPPORT BEAM, PER 57-10-13-2R-3 STEP 4C.  REMOVE DAMAGE ON LOWER SUPPORT BEAM, PER SRM 57-10-13-2R-3 STEP 4E.  FABRICATED AND INSTALLED REPAIR PARTS (STRAP & FILLER) AT BS 546, RBL 40.875 ON LOWER SUPPORT BEAM, PER SRM 57-10-13-2R-3 STEP 4N (4).  INSTALLED NEW STRIKER PLATE AT BS 546 RBL 40.875 ON LOWER SUPPORT BEAM, PER SRM 57-10-13-2R-3 STEP 4N (4) 93114U 14JAN21.
